MAUDE Adverse Event Report: CANON MEDICAL SYSTEMS CORPORATION CANON; System, x-ray, fluoroscopic, image-intensified

CANON MEDICAL SYSTEMS CORPORATION CANON; System, x-ray, fluoroscopic, image-intensified
Model Number DREX-UI80/05
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The c-arm was tilted and positioned so that the x-ray tube side was in front of the table.The nurse didn't notice the tilted c-arm and accidentally bumped into it while moving around the table.At that time, the c-arm and the table were stopped.
 
Event or Problem Description
On (b)(6) 2025, a nurse accidentally bumped into the c-arm of the device and received a cut on her face between her eyebrows.She received stitches as medical treatment for the cut.

Brand Name
CANON
Common Device Name
System, x-ray, fluoroscopic, image-intensified
Manufacturer (Section D)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA   324-8550
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin,, CA 92780
7146697808
MDR Report Key22736472
Report Number2020563-2025-00007
Device Sequence Number15253497
Product Code JAA
UDI-Device Identifier04987670100147
UDI-Public04987670100147
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDREX-UI80/05
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale